MathSciNet Relay Station
MathSciNet bibliographic data
MR2113975 65L99 (34A45)
Momani, Shaher; Al-Khaled, Kamel Numerical solutions for systems of fractional differential equations by the decomposition method. Appl. Math. Comput. 162 (2005), no. 3, 1351–1365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement